Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Change in color of sperm from white to yellow. Excessive ejaculation. No pain, not sexually active. Cause?

So, I ve noticed that over the last few days my sperm has changed color from a normal pearl white color to more of a creamish yellow color. Furthermore, I have noticed that the amount of sperm that is ejaculated is more than usual. I have no pain in my body, physical active with exercise, and not sexual active. What can be the cause of this?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Apr 2014
Hello
Thanks for writing to HCM

Normally colour of semen is pearly white .It is normal to change of colour to creamish yellow ,if you have not ejaculated for some time.
Amount of semen also depends upon many things like genetics,diet,exercise,frequency of ejaculation etc.If you not ejaculated for some time ,then it is normal to increase in volume of semen.
so, Don't worry at all.

Take Care
Dr.indu Bhushan
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor